# SDR AALA202507146173

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 30,580 hours, 3,659 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODER SMELL OBSERVED BY PASS & FA NEAR ROWS 28 A/C LEFT TO RIGHT TRAVELLED TO FRONT 15 MIN LATER SMELL WAS NO LONGER NOTICED SOME DESCRIBED AS ELECT SMELL- TO MUSTY SMELL 1 PAX COMPLAINED OF HEADACHE AS SOON AS HE SMELLED IT. MAINTENANCE REPLACED COFFEMAKER.
